Results 1 to 2 of 2
  1. #1
    Jane White is offline New Member
    Join Date
    Jan 2006
    , , USA.

    Default Phentermine

    I am taking Phentermine for weight loss & I did lose some weight. But, I have been on it for several months & all of a sudden I started to gain weight! I am not doing anything different so I have no idea why this is happening.

    Can anyone explain it to me? [?]

  2. #2
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005


    Well unfortunately Phentermine is only effective for a short period of time, usually you have to take a break from it for a month or two, then go back on it to get the most effectiveness from it.

    To get the best benefit, you also need to add a good diet and exercise plan.

    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22